# SDR A6WA201441418

- Difficulty date: April 1, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BRACING BETWEEN FWD & AFT TRACKS HAS CRACKED ATTACH CLIP AT AFT LOWER CLIP WHERE IT ATTACHES TO FS 621 BULKHEAD.  INSTALLED NEW SERVICEABLE ATTACH CLIP AT 621 BULKHEAD LOWER CARGO DOOR IAW SRM 51-42-21.
